# SDR CA080227003

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESS WARNING ON NR 2 ENGINE APPROX 3 MINS AFTER TAKEOFF AT 6000FT MSL ON DEPARTURE CLIMBOUT. AFTER IDENTIFICATION OF FAULT AND CONFIRMATION THAT THE FAULT WAS NOT AN INDICATION PROBLEM NR 2 ENGINE WAS SHUTDOWN AND SECURED. RETURNED SAFELY.  THE CAUSE HAS YET TO BE DETERMINED. (TC NR 20080227003)
